Publications with H. Mildenberger

All publications by Heike Mildenberger and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:593 Fuchino, S., Mildenberger, H., Shelah, S., & Vojtáš, P. (1999). On absolutely divergent series. Fund. Math., 160(3), 255–268. arXiv: math/9903114 MR: 1708990
Sh:684 Mildenberger, H., & Shelah, S. (2000). Changing cardinal characteristics without changing \omega-sequences or confinalities. Ann. Pure Appl. Logic, 106(1-3), 207–261. arXiv: math/9901096 DOI: 10.1016/S0168-0072(00)00026-9 MR: 1785760
Sh:725 Mildenberger, H., & Shelah, S. (2004). On needed reals. Israel J. Math., 141, 1–37. arXiv: math/0104276 DOI: 10.1007/BF02772209 MR: 2063023
Sh:731 Mildenberger, H., & Shelah, S. (2002). The relative consistency of \mathfrak g<\mathrm{cf}(\mathrm{Sym}(\omega)). J. Symbolic Logic, 67(1), 297–314. arXiv: math/0009077 DOI: 10.2178/jsl/1190150045 MR: 1889552
Sh:753 Mildenberger, H., & Shelah, S. (2002). The splitting number can be smaller than the matrix chaos number. Fund. Math., 171(2), 167–176. arXiv: math/0011188 DOI: 10.4064/fm171-2-4 MR: 1880382
Sh:778 Mildenberger, H., & Shelah, S. (2003). Specialising Aronszajn trees by countable approximations. Arch. Math. Logic, 42(7), 627–647. arXiv: math/0112287 DOI: 10.1007/s00153-002-0168-5 MR: 2015092
Sh:843 Mildenberger, H., & Shelah, S. (2007). Increasing the groupwise density number by c.c.c. forcing. Ann. Pure Appl. Logic, 149(1-3), 7–13. arXiv: math/0404147 DOI: 10.1016/j.apal.2007.07.001 MR: 2364193
Sh:847 Mildenberger, H., Shelah, S., & Tsaban, B. (2006). Covering the Baire space by families which are not finitely dominating. Ann. Pure Appl. Logic, 140(1-3), 60–71. arXiv: math/0407487 DOI: 10.1016/j.apal.2005.09.008 MR: 2224049
Sh:848 Mildenberger, H., & Shelah, S. (2009). Specializing Aronszajn trees and preserving some weak diamonds. J. Appl. Anal., 15(1), 47–78. DOI: 10.1515/JAA.2009.47 MR: 2537976
Sh:858 Mildenberger, H., Shelah, S., & Tsaban, B. (2007). The combinatorics of \tau-covers. Topology Appl., 154(1), 263–276. arXiv: math/0409068 DOI: 10.1016/j.topol.2006.04.011 MR: 2271787
Sh:894 Mildenberger, H., & Shelah, S. (2009). The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc., 361(5), 2305–2317. DOI: 10.1090/S0002-9947-08-04806-X MR: 2471919
Sh:951 Mildenberger, H., & Shelah, S. (2011). Proper translation. Fund. Math., 215(1), 1–38. DOI: 10.4064/fm215-1-1 MR: 2851699
Sh:967 Mildenberger, H., & Shelah, S. (2011). The minimal cofinality of an ultrapower of \omega and the cofinality of the symmetric group can be larger than \mathfrak b^+. J. Symbolic Logic, 76(4), 1322–1340. DOI: 10.2178/jsl/1318338852 MR: 2895398
Sh:973 Mildenberger, H., & Shelah, S. (2014). Many countable support iterations of proper forcings preserve Souslin trees. Ann. Pure Appl. Logic, 165(2), 573–608. arXiv: 1309.0196 DOI: 10.1016/j.apal.2013.08.002 MR: 3129729
Sh:988 Mildenberger, H., & Shelah, S. (2019). Specializing Aronszajn trees with strong axiom A and halving. Notre Dame J. Form. Log., 60(4), 587–616. DOI: 10.1215/00294527-2019-0021 MR: 4019863
Sh:1021 Mildenberger, H., & Shelah, S. (2021). The cofinality of the symmetric group and the cofinality of ultrapowers. Israel J. Math., 242(1), 97–128. DOI: 10.1007/s11856-021-2124-2 MR: 4282078
Sh:1154 Mildenberger, H., & Shelah, S. (2020). A version of \kappa-Miller forcing. Arch. Math. Logic, 59(7-8), 879–892. arXiv: 1802.07986 DOI: 10.1007/s00153-020-00721-y MR: 4159758
Sh:1191 Mildenberger, H., & Shelah, S. (2021). Higher Miller forcing may collapse cardinals. J. Symb. Log., 86(4), 1721–1744. DOI: 10.1017/jsl.2021.90 MR: 4362933
Sh:1231 Mildenberger, H., & Shelah, S. Tiltan (=club) revisited. Preprint.